Advertisement

Annali di Matematica Pura ed Applicata (1923 -)

, Volume 72, Issue 1, pp 141–170 | Cite as

Operatori ellittici estremanti

  • Carlo Pucci
Article

Sunto

Si provano alcune proprietà generali degli operatori ellittici estremanti. Mediante particolari soluzioni delle equazioni estremanti si esaminano le singolarità isolate delle soluzioni di equazioni ellittiche delII ordine e si stabiliscono alcune limitazioni.

Summary

Some general properties of the maximizing elliptic operators are established. Particular solutions of the maximizing equation are used to get information about bounds and isolated singularities of solutions of second order elliptic equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    A. D. Aleksandrov,Ricerche sul principio di massimo (in russo), Izv. Vysš. Ucebn. Zaned. Matematika, 1958 n. 5, 1959 n. 3 e 5, 1960 n. 3 e 5, 1961 n. 1.Google Scholar
  2. [2]
    H. D. Cordes,Zero order a priori estimates for solutions of elliptic differential equations, Proc. of Symposia in Pure Math, IV, (1961) Am. Math. Soc.Google Scholar
  3. [3]
    M. Frasca,Su un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Le Matematiche, 1963.Google Scholar
  4. [4]
    D. Gilbarg, J. Serrin,On isolated singularities of solutions of second order elliptic differential equations. J. Analyse Math., 4, (1955/56) pp. 309–340.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    N. Meyers, J. Serrin,The Exterior Dirichlet Problem for Second Order Elliptic Partial Differential Equations, Journ. Math. Mech. 9, 1960, pp. 513–538.MathSciNetzbMATHGoogle Scholar
  6. [6]
    C. Miranda,Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui, Ann. Mat. Pura Appl, 63, (1963).Google Scholar
  7. [7]
    C. Pucci, Un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Ann. Scuola Norm. Sup. Pisa, XVI, (1962), pp. 159–172.MathSciNetzbMATHGoogle Scholar
  8. [8]
    —— ——, Sulla regolarità interna delle soluzioni di alcune equazioni ellittiche, Boll. U.M.I., 19, 1964, pp. 334–342.zbMATHGoogle Scholar
  9. [9]
    -- --,Maximum and Minimum First Eigenvalues for a Class of Elliptic Operators, Proc. Am. Math. Soc. (in corso di stampa).Google Scholar
  10. [10]
    J. Serrin,Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Pisa, XVIII, (1964), pp. 385–387.MathSciNetzbMATHGoogle Scholar
  11. [11]
    -- --,Singularities of Solutions of Nonlinear Equations, Proc. Symposia Applied Math. (1965) XVII, Am. Math. Soc.Google Scholar
  12. [12]
    G. Talenti,Sopra una classe di equazioni ellittiche a coefficienti misurabili, Ann. Mat. Pura Appl.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1966

Authors and Affiliations

  • Carlo Pucci
    • 1
  1. 1.Genova

Personalised recommendations